# SDR DALA2021092305735

- Difficulty date: September 23, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,680 hours, 38,180 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 WHEN PERFORMING O2 DROP TEST PER DELTA W/C 2527-01041-02 THE FOLLOWING MASKS DID NOT DROP 1DC 2,3,4AB 11,17,18,20,21,23,28 AND 32ABC 14,19,20,25,26,27,29DEF. CORRECTIVE ACTION: REPACKED MASKS AND ALL PASSED TEST. OK FOR SERVICE. (7811232)
